A Multidimensional Version of the Darboux Problem for a Model Degenerating Second-Order Hyperbolic Equation
Differencialʹnye uravneniâ, Tome 40 (2004) no. 4, pp. 565-573
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_4_a12,
author = {S. S. Kharibegashvili},
title = {A {Multidimensional} {Version} of the {Darboux} {Problem} for a {Model} {Degenerating} {Second-Order} {Hyperbolic} {Equation}},
journal = {Differencialʹnye uravneni\^a},
pages = {565--573},
year = {2004},
volume = {40},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_4_a12/}
}
TY - JOUR AU - S. S. Kharibegashvili TI - A Multidimensional Version of the Darboux Problem for a Model Degenerating Second-Order Hyperbolic Equation JO - Differencialʹnye uravneniâ PY - 2004 SP - 565 EP - 573 VL - 40 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_2004_40_4_a12/ LA - ru ID - DE_2004_40_4_a12 ER -
S. S. Kharibegashvili. A Multidimensional Version of the Darboux Problem for a Model Degenerating Second-Order Hyperbolic Equation. Differencialʹnye uravneniâ, Tome 40 (2004) no. 4, pp. 565-573. http://geodesic.mathdoc.fr/item/DE_2004_40_4_a12/